# SDR 9602903236

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-211
- Aircraft serial: 355
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740119E
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 11,325 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE NR 2 ENGINE INTEGRATED DRIVE GENERATOR LOW OIL PRESSURE LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENGINE INTEGRATED DRIVE GENERATOR, LEAK AND OPERATIONAL CHECK OK.
